Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 9, NWS Fort Worth, TX

November 20, 201546 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 20, 2015, 3:38 AM CST for 46 counties in Texas. It took effect at Nov 21, 2015, 3:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 20, 2015, 3:38 AM CST (09:38 UTC)
In effect from
Nov 21, 2015, 3:00 AM CST
Expired
Nov 21, 2015, 3:00 PM CST
In force
12 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WWUS74 KFWD 200938
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
338 AM CST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT EARLY SATURDAY MORNING THROUGH SATURDAY
AFTERNOON...

.SYNOPSIS...A STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF 20
TO 30 MPH WITH GUSTS UP TO 45 MPH IN ITS WAKE. 

TXZ091>095-100>107-115>121-129>134-141>146-156>161-201745-
/O.NEW.KFWD.WI.Y.0009.151121T0900Z-151121T2100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-
COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-
MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...
HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...
TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK
338 AM CST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY. 

* WINDS...NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL
  OCCUR BEHIND A FAST MOVING COLD FRONT.

* TIMING...THE FRONT WILL REACH THE NORTHWESTERN PARTS OF NORTH
  TEXAS AFTER MIDNIGHT...MOVE THROUGH THE METROPLEX AROUND 4
  AM...AND THE WACO/TEMPLE/KILLEEN AREA AROUND 6 AM. THE STRONG
  WINDS WILL GRADUALLY SUBSIDE DURING THE AFTERNOON HOURS.

* IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND.
  DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST-EAST
  ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
5 follow-up statements
348 
WWUS74 KFWD 202202
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT EARLY SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

.SYNOPSIS...A STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF
20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN ITS WAKE.

TXZ122-123-135-147-148-162-174-175-210615-
/O.EXA.KFWD.WI.Y.0009.151121T0900Z-151121T2100Z/
VAN ZANDT-RAINS-HENDERSON-FREESTONE-ANDERSON-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...WILLS POINT...CANTON...GRAND SALINE...
VAN...EDGEWOOD...EMORY...POINT...EAST TAWAKONI...ATHENS...
GUN BARREL CITY...TEAGUE...FAIRFIELD...PALESTINE...BUFFALO...
CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...HEARNE...
FRANKLIN...CALVERT
402 PM CST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM CST SATURDAY. 

* WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH
  WILL OCCUR BEHIND A FAST MOVING COLD FRONT.

* TIMING...THE FRONT WILL REACH THE NORTHWESTERN PARTS OF NORTH 
  TEXAS AFTER MIDNIGHT...MOVE THROUGH THE METROPLEX AROUND 4 
  AM... AND THE WACO/TEMPLE/KILLEEN AREA AROUND 6 AM. THE STRONG 
  WINDS WILL GRADUALLY SUBSIDE DURING THE AFTERNOON HOURS. 

* IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE 
  WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST- 
  EAST ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO 
  ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

TXZ091>095-100>107-115>121-129>134-141>146-156>161-210615-
/O.CON.KFWD.WI.Y.0009.151121T0900Z-151121T2100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-
COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-LAMPASAS-CORYELL-BELL-
MCLENNAN-FALLS-LIMESTONE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...
HICO...CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...
CORSICANA...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...
TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK
402 PM CST FRI NOV 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
SATURDAY...

* WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH
  WILL OCCUR BEHIND A FAST MOVING COLD FRONT.

* TIMING...THE FRONT WILL REACH THE NORTHWESTERN PARTS OF NORTH 
  TEXAS AFTER MIDNIGHT...MOVE THROUGH THE METROPLEX AROUND 4 
  AM... AND THE WACO/TEMPLE/KILLEEN AREA AROUND 6 AM. THE STRONG 
  WINDS WILL GRADUALLY SUBSIDE DURING THE AFTERNOON HOURS. 

* IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE 
  WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST- 
  EAST ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO 
  ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

CAVANAUGH
338 
WWUS74 KFWD 210356
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
956 PM CST FRI NOV 20 2015

...WIND ADVISORY IN EFFECT EARLY SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

.SYNOPSIS...A STRONG COLD FRONT WILL BRING NORTHERLY WINDS OF
20 TO 30 MPH WITH GUSTS UP TO 45 MPH IN ITS WAKE.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
/O.CON.KFWD.WI.Y.0009.151121T0900Z-151121T2100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
956 PM CST FRI NOV 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST
SATURDAY...

* WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH 
  WILL OCCUR BEHIND A FAST MOVING COLD FRONT. 

* TIMING...THE FRONT WILL REACH THE NORTHWESTERN PARTS OF NORTH
  TEXAS AFTER MIDNIGHT...MOVE THROUGH THE METROPLEX AROUND 5
  AM...AND THE WACO/TEMPLE/KILLEEN AREA AROUND DAYBREAK. THE
  STRONG WINDS WILL GRADUALLY SUBSIDE DURING THE MID TO LATE
  AFTERNOON HOURS.

* IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND.
  DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST TO EAST
  ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME CHOPPY TO
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
055 
WWUS74 KFWD 210943
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
343 AM CST SAT NOV 21 2015

...WIND ADVISORY IN EFFECT EARLY SATURDAY MORNING THROUGH
SATURDAY AFTERNOON FOR ALL OF NORTH AND CENTRAL TEXAS AND A
FREEZE WARNING IS IN EFFECT SATURDAY NIGHT INTO SUNDAY MORNING FOR
MOST OF NORTH AND CENTRAL TEXAS...

TXZ091>095-100>107-115>123-129>135-141>146-156>159-211745-
/O.NEW.KFWD.FZ.W.0001.151122T0400Z-151122T1600Z/
/O.CON.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
343 AM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CST
SUNDAY. 

* WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL
  OCCUR BEHIND A FAST MOVING COLD FRONT TODAY.

* TIMING...THE STRONG COLD FRONT HAS ALREADY MOVED THROUGH
  PORTIONS OF WESTERN NORTH TEXAS AND WILL CONTINUE TO PUSH
  SOUTHWARD THROUGH NORTH TEXAS THIS MORNING. THE COLD FRONT WILL
  MOVE THROUGH THE METROPLEX AROUND 5 AM...AND THE
  WACO/TEMPLE/KILLEEN AREA AROUND DAYBREAK. THE STRONG WINDS WILL
  GRADUALLY SUBSIDE DURING THE MID TO LATE AFTERNOON HOURS.

* TEMPERATURES...AFTERNOON TEMPERATURES IN THE WAKE OF THE STRONG
  COLD FRONT WILL FALL INTO THE 40S AND 50S. TEMPERATURES TONIGHT
  ARE EXPECTED TO FALL INTO THE MID 20S ACROSS NORTHWESTERN AREAS
  OF NORTH TEXAS TO NEAR OR JUST BELOW 32 DEGREES ALONG AND NORTH
  OF A TEMPLE TO WACO TO CORSICANA TO ATHENS LINE.

* IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE WIND
  TODAY. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST TO
  EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME
  CHOPPY TO ROUGH. IN ADDITION...FREEZING TEMPERATURES MAY CREATE
  CONDITIONS THAT WILL KILL SENSITIVE PLANTS AND TENDER VEGETATION
  LATE TONIGHT INTO SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$

TXZ147-148-160>162-174-175-211745-
/O.CON.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/
FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...TEAGUE...FAIRFIELD...PALESTINE...
MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
343 AM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
  WILL OCCUR BEHIND A FAST MOVING COLD FRONT.

* TIMING...THE STRONG COLD FRONT WILL MOVE CLOSE TO A LINE FROM
  HEARNE TO FAIRFIELD TO NEAR BERRYVILLE A COUPLE OF HOURS AFTER
  DAYBREAK.

* IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE 
  WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST 
  TO EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME 
  CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

15-BAIN
045 
WWUS74 KFWD 211718
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 AM CST SAT NOV 21 2015


TXZ091>095-100>107-115>123-129>135-141>146-156>159-220130-
/O.CON.KFWD.FZ.W.0001.151122T0400Z-151122T1600Z/
/O.CON.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
1118 AM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CST
SUNDAY.

* WINDS...NORTH WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH 
  WILL OCCUR BEHIND A FAST MOVING COLD FRONT TODAY. 

* TIMING...THE STRONG COLD FRONT HAS ALREADY MOVED THROUGH 
  PORTIONS OF WESTERN NORTH TEXAS AND WILL CONTINUE TO PUSH 
  SOUTHWARD THROUGH NORTH TEXAS THIS MORNING. THE COLD FRONT 
  WILL MOVE THROUGH THE METROPLEX AROUND 5 AM...AND THE 
  WACO/TEMPLE/KILLEEN AREA AROUND DAYBREAK. THE STRONG WINDS 
  WILL GRADUALLY SUBSIDE DURING THE MID TO LATE AFTERNOON HOURS. 

* TEMPERATURES...AFTERNOON TEMPERATURES IN THE WAKE OF THE 
  STRONG COLD FRONT WILL FALL INTO THE 40S AND 50S. TEMPERATURES 
  TONIGHT ARE EXPECTED TO FALL INTO THE MID 20S ACROSS 
  NORTHWESTERN AREAS OF NORTH TEXAS TO NEAR OR JUST BELOW 32 
  DEGREES ALONG AND NORTH OF A TEMPLE TO WACO TO CORSICANA TO 
  ATHENS LINE. 

* IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE 
  WIND TODAY. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON 
  WEST TO EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL 
  BECOME CHOPPY TO ROUGH. IN ADDITION...FREEZING TEMPERATURES 
  MAY CREATE CONDITIONS THAT WILL KILL SENSITIVE PLANTS AND 
  TENDER VEGETATION LATE TONIGHT INTO SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$

TXZ147-148-160>162-174-175-212100-
/O.CON.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/
FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...TEAGUE...FAIRFIELD...PALESTINE...
MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
1118 AM CST SAT NOV 21 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WINDS...NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH 
  WILL OCCUR BEHIND A FAST MOVING COLD FRONT. 

* TIMING...THE STRONG COLD FRONT WILL MOVE CLOSE TO A LINE FROM 
  HEARNE TO FAIRFIELD TO NEAR BERRYVILLE A COUPLE OF HOURS AFTER 
  DAYBREAK. 

* IMPACTS...LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND IN THE 
  WIND. DRIVING HIGH PROFILE VEHICLES MAY BE DIFFICULT ON WEST 
  TO EAST ORIENTED ROADS. OPEN WATERS ON AREA LAKES WILL BECOME 
  CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
733 
WWUS74 KFWD 212044
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CST SAT NOV 21 2015


TXZ091>095-100>107-115>123-129>135-141>146-156>159-220530-
/O.EXP.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/
/O.CON.KFWD.FZ.W.0001.151122T0400Z-151122T1600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...
COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO
244 PM CST SAT NOV 21 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CST SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

* TIMING...TEMPERATURES WILL LIKELY BEGIN TO FALL BELOW FREEZING
  AWAY FROM URBAN AREAS AFTER MIDNIGHT TONIGHT. FOR URBAN AREAS...
  TEMPERATURES MAY NOT FALL BELOW FREEZING UNTIL AFTER 3 AM. 

* TEMPERATURES...LOWS ARE EXPECTED TO FALL INTO THE MIDDLE 20S IN
  RURAL AREAS...WITH LOWS FALLING INTO THE UPPER 20S TO LOW 30S IN
  URBAN AREAS. IN GENERAL...LOCATIONS WEST OF INTERSTATE 35 OR
  NORTH OF INTERSTATE 20 ARE EXPECTED TO SEE THE COLDEST
  TEMPERATURES BY EARLY SUNDAY MORNING. URBAN AREAS WILL LIKELY
  SEE TEMPERATURES FALL INTO THE 30 TO 32 DEGREE RANGE.

* IMPACTS...FREEZING TEMPERATURES MAY CREATE CONDITIONS THAT WILL
  KILL SENSITIVE PLANTS AND TENDER VEGETATION LATE TONIGHT INTO
  SUNDAY MORNING. IF SPRINKLER SYSTEMS ARE LEFT ON IN SUB-FREEZING
  TEMPERATURES...SLICK SPOTS ON AREA ROADWAYS AND SIDEWALKS MAY
  DEVELOP WHICH COULD LEAD TO VERY LOCALIZED HAZARDOUS DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS THAT THE SEASONS FIRST EPISODE OF SUB-
FREEZING TEMPERATURES ARE LIKELY TO OCCUR. THESE CONDITIONS WILL
KILL SENSITIVE PLANTS AND RESIDENTS ARE ADVISED TO PROTECT TENDER
VEGETATION. AUTOMATIC SPRINKLER SYSTEMS SHOULD ALSO BE TURNED OFF
TO AVOID CREATING ICE PATCHES ON NEARBY ROADS...DRIVEWAYS...AND
SIDEWALKS.

&&

$$

TXZ147-148-160>162-174-175-212145-
/O.EXP.KFWD.WI.Y.0009.000000T0000Z-151121T2100Z/
FREESTONE-ANDERSON-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...TEAGUE...FAIRFIELD...PALESTINE...
MARLIN...MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...
OAKWOOD...CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
244 PM CST SAT NOV 21 2015

...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

NORTHERLY WINDS OF 20 TO 25 MPH...GUSTING TO 30 MPH WILL CONTINUE
THROUGH SUNSET. WINDS WILL CONTINUE TO DIMINISH TO 5 TO 10 MPH
AFTER MIDNIGHT.

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 19, 11:19 PM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Nov 19, 11:19 PM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 PM CST THU NOV 19 2015

.AVIATION...
/6Z TAFS/

VFR CONDITIONS PREVAIL ACROSS NORTH TEXAS TONIGHT WITH LIGHT
EASTERLY WINDS. MANY AREAS ARE REPORTING CALM WINDS WHICH HAS
ALLOWED FOR EXCELLENT RADIATIONAL COOLING. IN AREAS WHERE WINDS
HAVE GONE CALM...THE TEMPS HAVE FALLEN TO NEAR THE DEWPOINT AND
SOME SHALLOW FOG HAS DEVELOPED. THINK THIS MAY ONLY BE A CONCERN
AT WACO OVERNIGHT SO HAVE INCLUDED A TEMPO FOR 3SM BR.
OTHERWISE...VFR CONDITIONS WILL PREVAIL. WINDS WILL BECOME
SOUTHERLY TOMORROW WITH A STRONG COLD FRONT SCHEDULED TO MOVE
THROUGH NORTH TEXAS EARLY SATURDAY MORNING. RIGHT NOW...HAVE
TIMING OF THE FRONT AROUND 10Z FOR DFW WITH WINDS BECOMING
NORTHERLY 20G30KT.

DUNN

&&

.PREV DISCUSSION... /ISSUED 323 PM CST THU NOV 19 2015/
DRY AND COOL AIR WILL CONTINUE TO FILTER INTO THE REGION TONIGHT
AS SURFACE HIGH PRESSURE BUILDS IN BEHIND A COLD FRONT. A CLEAR
SKY AND DECREASING NORTHERLY WINDS WILL RESULT IN EFFICIENT
RADIATIONAL COOLING TONIGHT AND ALLOW TEMPERATURES TO FALL INTO
THE 40S.

A SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT IS FORECAST TO MOVE
FROM THE NORTHERN ROCKIES TO THE NORTHERN HIGH PLAINS FRIDAY. LOW
LEVEL MOISTURE WILL BRIEFLY RETURN TO NORTH AND CENTRAL TEXAS ON
FRIDAY IN RESPONSE TO THIS SYSTEM. AS A RESULT...FRIDAY WILL BE
WARMER WITH HIGHS IN THE UPPER 60S AND LOWER 70S. THE WARM AIR
WILL BE VERY TEMPORARY DUE TO A STRONG COLD FRONT THAT WILL DIVE
SOUTHWARD ACROSS THE CENTRAL PLAINS FRIDAY NIGHT AND ENTER NORTH
TEXAS ON SATURDAY. LIFT ALONG THE FRONT WILL RESULT IN A FEW
SHOWERS BUT ANY RAIN THAT FALLS WILL BE LIGHT AND VERY BRIEF.
SATURDAY AFTERNOON WILL BE WINDY AND VERY COOL WITH SLOWLY FALLING
TEMPERATURES IN THE 40S AND 50S.

SOME OF THE COLDEST TEMPERATURES OF THE SEASON ARE EXPECTED
SATURDAY NIGHT AND SUNDAY NIGHT WITH MANY AREAS EXPERIENCING THEIR
FIRST FREEZE. SOME OF THE RURAL WESTERN ZONES MAY EVEN FALL INTO
THE UPPER 20S.

A SLOW WARM UP WILL BEGIN ON MONDAY WITH TEMPORARY RIDGING ALOFT.
HOWEVER...GULF MOISTURE WILL REMAIN CUT OFF UNTIL TUESDAY WHEN
SURFACE LEE TROUGHING DEVELOPS ACROSS EASTERN COLORADO AND NEW
MEXICO. THE RETURN OF LOW LEVEL MOISTURE WILL RESULT IN WARMER
TEMPERATURES...MORE CLOUDS AND EVEN A LOW CHANCE OF SHOWERS AS
SOME SHORT WAVE ENERGY MOVES THROUGH ZONAL FLOW ALOFT.

THE UPPER PATTERN WILL BECOME MORE AMPLIFIED MID WEEK THROUGH THE
WEEKEND AS A STRONG LOW PRESSURE SYSTEM DEVELOPS ACROSS THE
WESTERN STATES. THIS SYSTEM WILL BE ANOTHER BIG SNOW MAKER FOR THE
CENTRAL ROCKIES. TEXAS WILL REMAIN IN UNSETTLED SOUTHWEST FLOW
WEDNESDAY THROUGH THE THANKSGIVING WEEKEND WHICH WILL RESULT IN
SCATTERED SHOWERS ACROSS THE REGION. IT LOOKS LIKE THE BEST CHANCE
FOR WIDESPREAD RAIN AND SOME THUNDERSTORMS WILL MOST LIKELY BE
NEXT FRIDAY...JUST BEYOND THIS FORECAST CYCLE.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  51  70  48  51  33 /   0   0  20  10   0
WACO, TX              46  71  51  54  33 /   0   0  20  20   0
PARIS, TX             43  66  45  49  28 /   0   0  20  20   0
DENTON, TX            46  69  45  50  29 /   0   0  20  10   0
MCKINNEY, TX          46  68  47  50  30 /   0   0  20  10   0
DALLAS, TX            52  70  48  51  33 /   0   0  20  10   0
TERRELL, TX           47  69  48  51  31 /   0   0  20  20   0
CORSICANA, TX         48  70  51  53  33 /   0   0  20  20   0
TEMPLE, TX            47  72  51  55  33 /   0   0  20  20   5
MINERAL WELLS, TX     43  70  46  51  27 /   0   0  20   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 19, 3:00 PM CST, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CST THU NOV 19 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
300 PM CST THU NOV 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

25

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.